# SDR AALA202207144022

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A300*
- Aircraft serial: 2198
- Aircraft time: 56,832 hours, 28,374 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Defective
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO PHX DUE TO THE APU SHUTTING DOWN AUTOMATICALLY 3 TIMES. SINCE THE LEFT ENGINE IDG WAS PLACED ON MEL AND INOPERATIVE THE APU WAS REQUIRED TO BE RUN CONTINUOUSLY DURING THE FLIGHT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE APU LOW OIL PRESSURE SWITCH PER AMM 49-94-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
